MathSciNet Relay Station
MathSciNet bibliographic data
MR358784 (50 #11243) 57A10 (55A10)
Montesinos, José M. A representation of closed orientable $3$-manifolds as $3$-fold branched coverings of $S\sp{3}$. Bull. Amer. Math. Soc. 80 (1974), 845–846.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement